Motrin (Generic)
What are Generics?
Generic drugs marketed without brand names contain the exact same active ingredients used in their brand-name counterparts, but cost significantly less. The drugs are required to meet U.S. Food and Drug Administration (FDA) standards for safety, purity and effectiveness.

Motrin (Generic)

Generic Motrin (IBUPROFEN) is a pain reliever and fever reducer. Temporarily relieves minor aches and pains due to: headache, muscular aches, toothache, minor pain of arthritis, backache, the common cold, menstrual cramps. Temporarily reduces fever.Motrin is Pfizer's strongest NSAID product available & provides powerful relief from pain.

Motrin also marketed as: Advil, brufen, Ibuprofen, Nurofen, Panafen.

*Motrin® is manufactured by Pfizer

Read more Close
Motrin (Generic)
200mg
  Quantity Our Price Price Per pill You Save
Add to cart Our Price: N/A You save:
30 pills N/A N/A
60 pills N/A N/A
90 pills N/A N/A
120 pills N/A N/A
180 pills N/A N/A
400mg
  Quantity Our Price Price Per pill You Save
Add to cart Our Price: N/A You save:
30 pills N/A N/A
60 pills N/A N/A
90 pills N/A N/A
120 pills N/A N/A
180 pills N/A N/A
600mg
  Quantity Our Price Price Per pill You Save
Add to cart Our Price: N/A You save:
30 pills N/A N/A
60 pills N/A N/A
90 pills N/A N/A
120 pills N/A N/A
180 pills N/A N/A